# SDR AALA201611169026

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 67,361 hours, 25,313 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, AFTER DEPARTING PHL, FLIGHT CREW NOTED LOW OIL PRESSURE ON THE NR 2 ENGINE IDG, DISCONNECTED THE IDG, DECLARED AN EMERGENCY AND RETURNED TO PHL WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE NR 2 IDG OIL SYSTEM OVERSERVICED, DRAINED THE OIL TO THE CORRECT LEVEL AND RE-CONNECTED THE IDG. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 24-12-00.
